Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

loose Stools with mucus and sound in stomach. Any home remedies are there for it ?

Hi doctor , i have heaviness in stomach left hand side(it feels like that region is full) . sometimes, there is some strange sound in stomach like some drain there. also, sometimes after passing my motion in the morning(which goes normal), i get an urge to pass motion after 30 to 45 mins. it is watery and has mucus in it. after consulting a doctor, i took mezym forte tablet and enterol (diarhea) tablets . abdomen sound was still there but loose motion remained in control for a week and after that it the problem again started. Please let me know what could be the reason for it. and any home remedies are there for it.
Asked On : Mon, 23 May 2011
Answers:  1 Views:  741
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic..........
Looks like colitis an infection of colon take a 5 day single dose course of Tab Oflox-tinidazole , that should help out. You can have probiotics along with that sporolac. I dont know y u have been put on Myzem forte , its usually prescribed if there is a exocrine pancreatic defect.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor